5 doctors weighed in:

If Adderall gave me tremors, will ritalin (methylphenidate) do the same? Any suggestions on add treatments that don't cause tremors and tics? My psych tried straterra

5 doctors weighed in
Dr. William Singer
Pediatrics - Neurology
2 doctors agree

In brief: Ritalin (methylphenidate) may

Ritalin (methylphenidate) may also cause tremors, but if they occur, they should occur soon after starting and will stop when you discontinue the medication.
alternatives include Provigil and Nuvigil, which usually do not cause tremors.

In brief: Ritalin (methylphenidate) may

Ritalin (methylphenidate) may also cause tremors, but if they occur, they should occur soon after starting and will stop when you discontinue the medication.
alternatives include Provigil and Nuvigil, which usually do not cause tremors.
Dr. William Singer
Dr. William Singer
Thank
1 doctor agrees

In brief: Give it a try

Ritalin (methylphenidate) has less potent amphetamine adverse effects, and may well be better tolerated.
Another potential approach is to check out the drugs used for sleep disorders, such as modafanil or nuvigil, but may not see quite the benefits, yet far less chance of tremors.

In brief: Give it a try

Ritalin (methylphenidate) has less potent amphetamine adverse effects, and may well be better tolerated.
Another potential approach is to check out the drugs used for sleep disorders, such as modafanil or nuvigil, but may not see quite the benefits, yet far less chance of tremors.
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors